# SDR FDKA2009100400185

- Difficulty date: October 4, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N855MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145614
- Aircraft time: 15,162 hours, 14,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FRL FLT 6120 CVG.  ELECTRICAL BURNING SMELL AT FWD CABIN AREA.  MX INSPECTED AND FOUND THE LIGHTING CONTROL MODULE BURNT.  MX R2 CONTROL MODULE, OPS GOOD.
